# SDR REXA2013082401608

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 20,641 hours, 18,213 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED UNCOMMANDED YAW INPUTS IN CRUISE FLIGHT, AUTO PILOT AND YAW DAMPER ENGAGED.  THE YAW DAMPER WAS DISENGAGED TO RELIEVE THE YAW INPUT WHICH WAS A RT RUDDER INPUT.  R & R RT LINEAR ACTUATOR IAW AMM 22-22-01 AND RIL 3274. OPS CHECK GOOD IAW AMM 22-22-01-710-802.  OK FOR SERVICE.
